International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2609-2616

The differential formula of Hasimoto transformation in Minkowski 3-space

Nevin Gürbüz

Department of Mathematics, Osmangazi University, Eskişehir 26480, Turkey

Received 3 April 2005; Revised 6 June 2005

Copyright © 2005 Nevin Gürbüz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this work, the formula is given for the differential of the Hasimoto transformation in Minkowski 3-space.